# SDR I5PA2022032588802

- Difficulty date: March 22, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 76,431 hours, 24,773 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Coupler
- Part number: 7926140001
- Part serial: 7177
- Condition: Unserviceable
- Location: Tail Section
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

IN REF. TO LP 52417 LEFT HF INOP.  REMOVED AND REPLACED LEFT HF COUPLER IAW AMM 23-11-01.
